# SDR JR2R20241012350

- Difficulty date: October 12, 2024
- Submitted: October 12, 2024
- Operation: Air carrier
- Aircraft: N86312
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000432
- Aircraft time: 20,725 hours, 12,451 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 17005661003
- Condition: Corroded
- Location: Zone 200
- Part time: 20,725 hours, 12,451 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NEW FLOOR DOUBLER BEING INSTALLED AT FR17-FR19 RBL36 HAS TWO UNUSED PILOT HOLES.  REPAIR.
